MAUDE Adverse Event Report: Argon Medical Devices, Inc L-Cath PICC S/L 26ga (1.9F) 0.60mm x 30cm; Catheter Intravascular, Therapeutic

Argon Medical Devices, Inc L-Cath PICC S/L 26ga (1.9F) 0.60mm x 30cm; Catheter Intravascular, Therapeutic
Model Number 384539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
L-Cath PICC S/L 26ga (1.9F) 0.60mm x 30cm
Common Device Name
Catheter Intravascular, Therapeutic
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50811629
Report Number0001625425-2026-01016
Device Sequence Number18367752
Product Code LJS
UDI-Device Identifier00886333209934
UDI-Public(01)00886333209934(17)28020(10)11610044
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Device Lot Number11610044
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown